# SDR 96FDEA00331

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: R1631M1
- Condition: Failed
- Location: Vert Stab
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN STABILIZER TRIM FAILED.  RESET CIRCUIT BREAKER TO NO AVAIL, CRUISE TRIM WORKED NORMALLY.  REPLACED MAIN ELECTRIC STABILIZER TRIM MOTOR PER MM 27-40-31 PAGE 201, OPS CHECK GOOD.
